MAUDE Adverse Event Report: BOLTON MEDICAL, INC TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, EDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, EDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-17-120U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
"on 26sep2025, the core lab provided a significant finding of stent fracture regarding subject (b)(6) in review of their 3-year x-ray dated on (b)(6) 2025, more specifically a barb break at the proximal aspect of the stent.In comparing the 2-year, the core lab further determined the barb break was already present at 2-year dated on (b)(6) 2024.The report for the 2-year x-ray dated on (b)(6) 2024 did not specify the barb fracture, however the pi confirmed the initial presence at 2-year and seeing it again on the 3-year imaging.Both the 2-year ct dated on (b)(6) 2024 and the 3-year ct dated on (b)(6) 2025 reflected a patent device and no evidence of endoleak.The site reported a device deficiency occurring initially for the 2-year timepoint, and no adverse event occurred as a result of the deficiency." patient outcome: "the subject had their 3-year follow-up on (b)(6) 2025 and resulted in the subject having a ct afterwards (details specified above) due to the imaging quality of the dus being limited by bowel gas.Subject is planned to return in 1-year for their next follow-up.".
 
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr 2247858-2025-00254, device 2 is being reported under mdr 2247858-2025-00255.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, EDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key23383946
Report Number2247858-2025-00256
Device Sequence Number8644715
Product Code MIH
UDI-Device Identifier08435761052159
UDI-Public08435761052159
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/19/2024
Device Catalogue Number28-L2-17-120U
Device Lot Number2102100273
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale